# SDR EVAS092018

- Difficulty date: September 5, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N16403
- Make and model: Boeing 747-45E
- Aircraft serial: 27141
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Main Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CARGO LOADING, THE MAIN DECK CARGO DAMAGED BY THE LATCH/HOOK ACTUATOR.  AIRCRAFT REPAIR PER SRM 52-00-01 FIGURE 204.  THE REPAIR DOUBLER MADE FROM 0.125, 2024-T3 CLAD ALUMINUM SHEET, LOCATED ON MAIN DECK SIDE CARGO DOOR EXTERNAL SKIN (P/N:65B17701-1) AT STATION 1910.
